# SDR DL73K982593

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410223
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OVERWING FLOORBEAM, UPPER CAP BL 0 FS 66, REPAIR FOR CRACKED CAP.  THE OVERWING FLOORBEAM AT BL 0 WAS FOUND WITH A SEVERED    UPPER CAP AT FS 662 WITH AN ADDITIONAL CRACK IN THE CAP AT FS 666.  THE UPPER CAP WAS REPAIRED PER THE GUIDELINES OF BAC S/B 737-57-1210 AND DOCUMENTED PER ER/A 366316-14.
